# SDR SWIA2020042450302

- Difficulty date: February 4, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 33,016 hours, 30,993 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Rt Spoileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 CORRODED HARDWARES AT I/B HINGE AREA OF RT. WING SPOILERON.   (C-CHECK) RO 4/22/2020   REMOVED & REPLACED 1 NUT ON I/B HINGE BOLT & 4 BOLTS ON I/B HINGE RETENTION ANGLE SAFETY TABS IAW CRJ 200 AMM. TW:STS-3819 CAL DUE: 04/2020
